MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-40
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a patient information: refer to section b5 for complete patient information.Section e1 phone number complete information: (b)(6).An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated calcium2 results generated on the architect c4000 processing module for two patient samples.The following data was provided (customer¿s reference ranges at different facilities - architect 2.25¿2.55 mmol/l, alinity 2.1¿2.55 mmol/l): (b)(6) 2026, sample id (b)(6), (86-year-old female) initial result = 4.47 mmol/l, (b)(6) 2026 same sample was repeated on alinity analyzer at another laboratory and result = 2.35 mmol/l.(b)(6) 2026 sample id (b)(6) (77-year-old female) initial result = 5.18 mmol/l, repeat result = 5.26 mmol/l.(b)(6) 2026 new sample obtained and result on the radiometer = 1.16 mmol/l (b)(6) 2026 same sample was repeated on alinity analyzer at another laboratory and result = 2.36 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The field service representative (fsr) inspected the instrument, performed trouble shooting and discovered an obstruction in the nozzle c4 #1, #4, #5 (rohs).The part was cleaned which resolved the issue.An instrument service history review for (b)(6) revealed no additional tickets associated with discrepant/erratic results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of complaint and trending data for the architect c4000 processing module did not identify any similar issues with regards to the customer reported event.Additionally, review of complaint and trending data associated with the nozzle c4 #1, #4, #5 (rohs) did not identify any trends.Review of the manufacturing documentation did not identify any non-conformances or potential non-conformances associated with the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect c4000 processing module, serial number (b)(6), or the nozzle c4 #1, #4, #5 (rohs) was identified.
 
Event or Problem Description
The customer observed falsely elevated calcium2 results generated on the architect c4000 processing module for two patient samples.The following data was provided (customer¿s reference ranges at different facilities - architect 2.25¿2.55 mmol/l, alinity 2.1¿2.55 mmol/l): (b)(6) 2026 sample id (b)(6), (86-year-old female) initial result = 4.47 mmol/l, (b)(6) 2026 same sample was repeated on alinity analyzer at another laboratory and result = 2.35 mmol/l.(b)(6) 2026 sample id (b)(6), (77-year-old female) initial result = 5.18 mmol/l, repeat result = 5.26 mmol/l.(b)(6) 2026 new sample obtained and result on the radiometer = 1.16 mmol/l.(b)(6) 2026 same sample was repeated on alinity analyzer at another laboratory and result = 2.36 mmol/l.No impact to patient management was reported.

Brand Name
ARCHITECT C4000 PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24402603
Report Number3016438761-2026-00101
Device Sequence Number8223215
Product Code JJE
UDI-Device Identifier00380740003753
UDI-Public(01)00380740003753
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC CALCIUM2 KIT 1200T, 04S91-20, 79147UD00; ARC CALCIUM2 KIT 1200T, 04S91-20, 79147UD00; NOZZLE C4 #1, #4, #5 (ROHS), 7-205228-02, UNKNOWN; NOZZLE C4 #1, #4, #5 (ROHS), 7-205228-02, UNKNOWN
Patient SexFemale